A geometric and stochastic proof of the twist point theorem
O'Neill, Michael D.

Date: 2012
Abstract: In this paper we will give a proof of the McMillan twist point theorem using geometry, potential theory and Ito's formula but not the Riemann mapping theorem.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Twist point theorem ; Harmonic measure ; Brownian motion
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 41-63, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_56112_02
DOI: 10.5565/PUBLMAT_56112_02
DOI: 10.5565/248358

23 p, 358.7 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-12-22, last modified 2017-10-21

   Favorit i Compartir